I had sex on October 28th, and again on October 31st. The last day of my period was October 27th. The sex was protected both times and we are almost certain the condom did not break. He tested it afterwards, but only for the second time we had sex. To ease my anxiety, I took the plan b pill 1 hour after. I had the bleeding 1 week later. However, I was supposed to get my period on November 25th, and I'm now 14 days late!. I have been having LOTS of vaginal discharge. At one point it had little white chunks in it, but that has gone away. I have also been having light cramps, but not the usual PMS cramps I usually get. Any advice?
I'm in the exact same boat as you! I took plan b, got my period, and now my period is 18 days late. I took a negative home pregnancy test a week ago so I know I'm not pregnant. My friend said plan B once made her period over a month late. Don't freak out, I'm sure it will come. Apparently this happens all the time with plan B?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2015 • 1 answer
Posted 26 Feb 2016 • 1 answer
Posted 24 Jun 2016 • 1 answer
Posted 18 Jul 2016 • 1 answer
Posted 26 Oct 2016 • 1 answer